# SDR AALA202507106424

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 92,002 hours, 11,987 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 8102212
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DIVERTED DUE TO UNCONTROLLABLE AFT CABIN TEMP FROM ROW 26-40 ZONE F TRIM SHOWS FAILED. AIRCRAFT LANDEDED OVERWIGHT AND AN EMERGENCY DECLARE. LAMNDED WITHOUT INCIDENT. MAINTENANCE REPLACED ZONE "F" TRIM AIR MODULATING VALVE IAW AMM 21-61-02.
